# SDR JJBA20161207011

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 34,196 hours, 46,244 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LAVATORY SMOKE DETECTOR WENT OFF ALONG WITH NO SMOKING, AND FASTEN SEAT BELT CHIME.  PERFORMED AN OPS TEST OF
NO SMOKING FASTEN SEAT BELT LIGHT SYSTEM, OPS CHECKED SAT.  R & R THE LAVATORY SMOKE DETECTOR.
